Results 1 to 4 of 4

Thread: Those of you who had nausea on Levlen ED

  1. #1

    Join Date
    Jun 2006
    Location
    Perth, WA
    Posts
    679

    Default Those of you who had nausea on Levlen ED

    How long did it last? I took it for years without a problem, fell pregnant after stopping without a problem, but now I'm back on after being on minipill or nothing for the last 3 years and it's like having morning sickness. I'm on my fifth pill today, and it's not really any better (symptoms start around lunchtime and continue until I go to bed). It's not keeping me awake or anything but it is fairly unpleasant.

    Just wondering if I should give it a month to see if things improve or go straight back to the GP and get a new script for the minipill again...


  2. #2

    Join Date
    Oct 2007
    Location
    Perth,WA
    Posts
    2,942

    Default

    I used to get morning sickness type symptoms when on the pill...(pretty sure I was on Levelen at the time)....but I only used to get it if I'd not taken it at the same time....like if I'd taken them too close together, i'd be sick!

  3. #3

    Join Date
    Jun 2006
    Location
    Perth, WA
    Posts
    679

    Default

    I'm taking them all at the same time (my alarm goes off on the mobile otherwise I'd forget!). I think I'll give it the weekend and if it doesn't improve I might just go back to the minipill.

  4. #4

    Join Date
    Mar 2009
    Posts
    1,400

    Default

    I have just switched back from the minipill to Levelen ED - I hadn't had any previous problems so was pretty unhappy when the same thing happened to me! It took ~ 10 days to settle but is now much better!
    Good luck!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •